American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57P10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Christopher Allday, Matthias Franz and Volker Puppe. Equivariant cohomology, syzygies and orbit structure. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Friedrich Hegenbarth and Dušan Repovš. Controlled homotopy equivalences and structure sets of manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Aniceto Murillo. The virtual Spivak fiber, duality on fibrations and Gorenstein spaces. Trans. Amer. Math. Soc. 359 (2007) 3577-3587. MR 2302507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Christopher Allday, Bernhard Hanke and Volker Puppe. Poincaré duality in P.A. Smith theory. Proc. Amer. Math. Soc. 131 (2003) 3275-3283. MR 1992869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yanghyun Byun. Poincaré embedding of the diagonal. Trans. Amer. Math. Soc. 350 (1998) 3537-3553. MR 1491856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Yanghyun Byun. On vanishing of characteristic numbers in Poincaré complexes. Trans. Amer. Math. Soc. 348 (1996) 3085-3095. MR 1322949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] W. G. Dwyer, S. Stolz and L. R. Taylor. On the dimension of infinite covers. Proc. Amer. Math. Soc. 124 (1996) 2235-2239. MR 1307514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. Bryant, S. Ferry, W. Mio and S. Weinberger. Topology of homology manifolds . Bull. Amer. Math. Soc. 28 (1993) 324-328. MR 1183997.
Abstract, references, and article information
View Article: PDF

[9] Yves Félix, Stephen Halperin and Jean-Claude Thomas. Elliptic spaces. Bull. Amer. Math. Soc. 25 (1991) 69-73. MR 1085825.
Abstract, references, and article information
View Article: PDF

[10] Geoffrey Mess. Examples of Poincar\'e duality groups . Proc. Amer. Math. Soc. 110 (1990) 1145-1146. MR 1019274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] James F. Davis and Peter Löffler. A note on simple duality . Proc. Amer. Math. Soc. 94 (1985) 343-347. MR 784190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. P. E. Hodgson. Surgery on Poincar\'e complexes . Trans. Amer. Math. Soc. 285 (1984) 685-701. MR 752498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] F. E. A. Johnson. Two conjectures in the theory of Poincar\'e duality groups . Proc. Amer. Math. Soc. 81 (1981) 353-354. MR 597638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Seiya Sasao and Hideo Takahashi. Inner product spaces associated with Poincar\'e complexes . Trans. Amer. Math. Soc. 260 (1980) 411-419. MR 574788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Daniel Henry Gottlieb. Poincar\'e duality and fibrations . Proc. Amer. Math. Soc. 76 (1979) 148-150. MR 534407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] George Cooke. Thickenings of CW complexes of the form $S\sp{m}\cup \sb{\alpha }e\sp{n}$ . Trans. Amer. Math. Soc. 247 (1979) 177-209. MR 517691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1